MathSciNet Relay Station
MathSciNet bibliographic data
MR869215 31B05 (30C85 30D55 60J65)
Sakai, Makoto Isoperimetric inequalities for the least harmonic majorant of $|x|^p$. Trans. Amer. Math. Soc. 299 (1987), no. 2, 431–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement